Követés
Absos Ali Shaikh
Absos Ali Shaikh
Professor of Mathematics, University of Burdwan
E-mail megerősítve itt: math.buruniv.ac.in - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
On φ-recurrent Sasakian manifolds
UC De, AA Shaikh, S Biswas
Novi Sad J. Math 33 (2), 43-48, 2003
1192003
On Lorentzian almost paracontact manifolds with a structure of the concircular type
AA Shaikh
Kyungpook Math. J 43 (2), 305-314, 2003
1162003
On Lorentzian para-Sasakian manifolds
UC De, K Matsumoto, AA Shaikh
Rendiconti del seminario Mat. de Messina 3, 149-156, 1999
851999
On equivalency of various geometric structures
AA Shaikh, H Kundu
Journal of geometry 105, 139-165, 2014
782014
On concircular structure spacetimes
AA Shaikh, KK Baishya
J. Math. Stat 1 (2), 129-132, 2005
652005
On quasi-Einstein spacetimes
SK Hui, AA Shaikh, DW Yoon
Tsukuba Journal of Mathematics 33 (2), 305-326, 2009
632009
Curvature properties of Gödel metric
R Deszcz, M Hotlo¶, J Jełowicki, H Kundu, AA Shaikh
International Journal of Geometric Methods in Modern Physics 11 (03), 1450025, 2014
622014
On Lorentzian quasi-Einstein manifolds
AA Shaikh, YH Kim, SK Hui
J. Korean Math. Soc 48 (4), 669-689, 2011
602011
SOME RESULTS ON (LCS)n-MANIFOLDS
AA Shaikh
Journal of the Korean Mathematical Society 46 (3), 449-461, 2009
572009
On the existence of φ-recurrent (LCS) n-manifolds
AA Shaikh, T Basu, S Eyasmin
Extracta Mathematicae 23 (1), 71-83, 2008
572008
On pseudo quasi-Einstein manifolds
A Shaikh
Periodica Mathematica Hungarica 59 (2), 119-146, 2009
542009
Second order parallel tensors and Ricci solitons on (LCS) n-manifolds
S Chandra, SK Hui, AA Shaikh
Commun. Korean Math. Soc 30 (2), 123-130, 2015
532015
On concircular structure spacetimes II
AA Shaikh, KK Baishya
American J. Appl. Sci 3 (4), 1790-1794, 2006
522006
On concircular structure spacetimes II
AA Shaikh, KK Baishya
American J. Appl. Sci 3 (4), 1790-1794, 2006
522006
On a generalized class of recurrent manifolds
AA Shaikh, A Patra
Archivum Mathematicum 46 (1), 71-78, 2010
512010
Differential geometry of manifolds
UC De, AA Shaikh
Alpha Science International Limited, 2007
512007
On φ-symmetric LP-Sasakian manifolds
AA Shaikh, KK Baishya
Yokohama Mathematical Journal= 横濱市立大學紀要. D 部門, 数学 52 (2), 97-112, 2006
462006
Complex manifolds and contact manifolds
UC De, AA Shaikh
(No Title), 2009
442009
On generalized Roter type manifolds
AA Shaikh, H Kundu
Kragujevac J. Math 43 (3), 471-493, 2019
42*2019
On 3-dimensional LP-Sasakian manifolds
AA Shaikh, UC De
Soochow Journal of Mathematics 26 (4), 359-368, 2000
402000
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20